Tbilisi Mathematical Journal

[Retraction] Growth of polynomials with prescribed zeros – II

K. K. Dewan and Arty Ahuja

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


K.K.Dewan and A.Ahuja, Growth of polynomials with prescribed zeros, II, Tbilisi Math. J. 8 (2) (2015), 69-74, De Gruyter Open,

DOI 10 1515/tmj - 2015 - 0011.

The authors have requested that their paper be withdrawn because main results of the text were published in Mathematick Vesnik,

S.M. Pukhta, Growth of polynomials with prescribed zeros, Journal of Mathematick Vesnik 65 (1) (2013), 137-142.

Article information

Tbilisi Math. J., Volume 8, Issue 2 (2015), 69-74.

Received: 11 February 2014
Accepted: 12 March 2015
First available in Project Euclid: 12 June 2018

Permanent link to this document

Digital Object Identifier

Zentralblatt MATH identifier


Dewan, K. K.; Ahuja, Arty. [Retraction] Growth of polynomials with prescribed zeros – II. Tbilisi Math. J. 8 (2015), no. 2, 69--74. doi:10.1515/tmj-2015-0011. https://projecteuclid.org/euclid.tbilisi/1528769007

Export citation


  • N. C. Ankeny and T.J. Rivlin, On a Theorem of S. Bernstein, Pacific J. Math., 5(1955), 849–852.
  • K.K. Dewan and Arty Ahuja, Growth of polynomials with prescribed zeros, J. Math. Inequalities, to appear.
  • K.K.Dewan and Sunil Hans, On extremal properties for the derivative of polynomials, Mathematica Balkanica, 23 (2009), Fasc. 1-2, 27–36.
  • K.K.Dewan and Sunil Hans, On maximum modulus for the derivative of a polynomial, Annales Univ. Mariae Curie-Sklodowska Lublin, LXIII (2009), 55–62.
  • G. Pólya and G. Szegö, Aufgaben and Lehrsatze aus der Analysis, Springer-Verlag, Berlin, 1925.
  • M.A. Qazi, On the maximum modulus of polynomials, Proc. Amer. Math. Soc., 115(1992), 337–343.